# SDR 99ZZZX601

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21NG
- Make and model: Lear 35A
- Aircraft serial: 343
- Engine: Garrtt TFE73122B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080022
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 675 hours
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS ON A FAR PART 91 COMPANY FLIGHT, DEPARTING DAL - JUST AFTER TAKEOFF, THE LEFT LOW FUEL PRESSURE ANNUNCIATOR LIGHT ILLUMINATED FOLLOWED BY AN ENGINE SURGE THEN ENGINE ROLLED BACK TO 62 PERCENT N1 AND STABILIZED.  LEFT ENGINE COMPUTER ANNUNCIATOR LIGHT ILUMINATED.  FLIGHT CREW FOLLOWED AIRCRAFT FLIGHT MANUAL CHECK LIST.  AIRCRAFT WAS TURNED OVER TO MAINTENANCE AND FUEL CONTROL UNIT AND HIGH PRESSURE PUMP ASSEMBLY WAS REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
